# SDR IPXA3579397

- Difficulty date: July 13, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 25,369 hours, 13,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N5361
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN CABIN FLOORBOARD 232XYF BROKEN AND INSERT PULLED OUT.  DAMAGE TO FLOORBOARD EXCEEDS ALLOWABLE LIMITS IAW SREO B757-532 0-18249-E.  FABRICATED NEW FLOORBOARD IAW SR EO B757-5320-9692.
